# SDR REXA2013010300110

- Difficulty date: January 3, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 21,157 hours, 18,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP ROW 2 SHORTED OUT.  REPLACED FLOOR LIGHT STRIP IAW AMM 33-51-01.
